# SDR ASOA2012122102714

- Difficulty date: December 10, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 24,334 hours, 22,159 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3199833S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER CORNER SECTION CORRODED BEYOND ALLOWABLE LIMITS.  REMOVED DAMAGED CORNER IAW SRM 51-42-06, 51-42-10.  INSTALLED PAX DOOR FWD CORNER IAW SRM 51-42-06 7, SRM 51-42-10.
